# SDR IXXA20150112002

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 54,809 hours, 19,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012235
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER EXIT SIGN INOPERATIVE.  RESEATED R4 DOOR EMER EXIT LIGHTS POWER PACK BATTERY IAW AMM 33-51-07.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
